@article{DA_2013_20_6_a2,
author = {V. A. Zamaraev},
title = {On factorial subclasses of $K_{1,3}$-free graphs},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {30--39},
year = {2013},
volume = {20},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_2013_20_6_a2/}
}
V. A. Zamaraev. On factorial subclasses of $K_{1,3}$-free graphs. Diskretnyj analiz i issledovanie operacij, Tome 20 (2013) no. 6, pp. 30-39. http://geodesic.mathdoc.fr/item/DA_2013_20_6_a2/
[1] Alekseev V. E., “Oblast znachenii entropii nasledstvennykh klassov grafov”, Diskret. matematika, 4:2 (1992), 148–157 | MR | Zbl
[2] Alekseev V. E., “O nizhnikh yarusakh reshëtki nasledstvennykh klassov grafov”, Diskret. analiz i issled. operatsii. Ser. 1, 4:1 (1997), 3–12 | MR | Zbl
[3] Zamaraev V. A., “Otsenka chisla grafov v nekotorykh nasledstvennykh klassakh”, Diskret. matematika, 23:3 (2011), 57–62 | DOI | MR | Zbl
[4] Balogh J., Bollobás B., Weinreich D., “The speed of hereditary properties of graphs”, J. Comb. Theory. Ser. B, 79 (2000), 131–156 | DOI | MR | Zbl
[5] Cayley A., “A theorem on trees”, Quart. J. Math., 23 (1889), 376–378
[6] Faenza Y., Oriolo G., Stauffer G., “An algorithmic decomposition of claw-free graphs leading to an $O(n^3)$-algorithm for the weighted stable set problem”, Proc. 22nd ACM-SIAM Symp. Discrete Algorithms 2011 (San Francisco, January 23–25, 2011), SIAM, Philadelphia, 2011, 630–646 | MR
[7] Lozin V. V., Mayhill C., Zamaraev V., “A note on the speed of hereditary graph properties”, Electron. J. Comb., 18:1 (2011), 1–14 | MR | Zbl
[8] Lozin V. V., Mayhill C., Zamaraev V., “Locally bounded coverings and factorial properties of graphs”, Eur. J. Comb., 33:4 (2012), 534–543 | DOI | MR | Zbl
[9] Scheinerman E. R., Zito J., “On the size of hereditary classes of graphs”, J. Comb. Theory. Ser. B, 61 (1994), 16–39 | DOI | MR | Zbl
[10] Zamaraev V., “Almost all factorial subclasses of quasi-line graphs with respect to one forbidden subgraph”, Moscow J. Comb. Number Theory, 1:3 (2011), 277–286 | MR